A1 Journal article (refereed)
Uniform measure density condition and game regularity for tug-of-war games (2018)


Heino, J. (2018). Uniform measure density condition and game regularity for tug-of-war games. Bernoulli, 24(1), 408-432. https://doi.org/10.3150/16-BEJ882


JYU authors or editors


Publication details

All authors or editors: Heino, Joonas

Journal or series: Bernoulli

ISSN: 1350-7265

eISSN: 1573-9759

Publication year: 2018

Volume: 24

Issue number: 1

Pages range: 408-432

Publisher: International Statistical Institute; Bernoulli Society for Mathematical Statistics and Probability

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.3150/16-BEJ882

Publication open access: Other way freely accessible online

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/59756

Web address where publication is available: https://arxiv.org/abs/1510.04710


Keywords: stochastic processes; game theory; partial differential equations

Free keywords: stochastic games; tug-of-war games; p-harmonic functions


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 2


Last updated on 2021-09-08 at 12:12